Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Tingling sensation in foot, have prostate infection, taking Bactrim DS. What is serum levels?

Blood tests show total protein level 8.5 g/dlL, bilirubin 1.3 mg/dl, creatinine0.87mg/dl and monocytes at 11%, with tingle sensation in toes of both feet. Have a prostate infection and was taking 1000 mg of cipro for 40 days. Now taking Bactrim DS 160-800 mg 2 times a day. Bactrim prescribed for 30 day duration. why are my feet tingling and what do these serum levels mean?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Thanks for posting to HCm,
Watery fluid of the blood that resembles plasma but contains fibrinogen.
Blood serum containing antibodies against specific antigens; provides immunity to a disease.
Some medications used to treat bipolar disorder require serum blood level testing.
Foe tingling sensation .
tab. meconerve trice a day.
Answered: Sat, 12 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor